Israel Journal of Mathematics

, Volume 218, Issue 1, pp 27–41

VC-sets and generic compact domination

Article

DOI: 10.1007/s11856-017-1457-3

Cite this article as:
Simon, P. Isr. J. Math. (2017) 218: 27. doi:10.1007/s11856-017-1457-3
  • 38 Downloads

Abstract

Let X be a closed subset of a locally compact second countable group G whose family of translates has finite VC-dimension. We show that the topological border of X has Haar measure 0. Under an extra technical hypothesis, this also holds if X is constructible. We deduce from this generic compact domination for definably amenable NIP groups.

Copyright information

© Hebrew University of Jerusalem 2017

Authors and Affiliations

  1. 1.CNRS, Institut Camille JordanUniversité Claude Bernard - Lyon 1Villeurbanne CedexFrance

Personalised recommendations